MathSciNet Relay Station
MathSciNet bibliographic data
MR1620515 (99k:33048) 33C80 (33C45)
Rösler, Margit Generalized Hermite polynomials and the heat equation for Dunkl operators. Comm. Math. Phys. 192 (1998), no. 3, 519–542.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement